A Plus Tablet

A Plus is a Fixed-Dose Combination (FDC) Drug Brand being manufactured and marketed by Jpee Drugs. This medicine is combination of more than one active ingredient or substance within a single pharmaceutical form type. The main active ingredients or salts in this drug are Paracetamol, Aceclofenac. This drug comes in the form of Tablet. The general packing available for this medicine consists of 10 Tablet and is priced at Rs 36 (arround $0.504 US Dollar)
Generic (Salt) Combination :(Paracetamol+ Aceclofenac)
Pharma Company :Jpee Drugs
Brand Label :A Plus
Preparation Type :Tablet
Single Dose :1 Tablet
Composition (Fixed-Dose Combination) :
  • Aceclofenac-100 mg
  • Paracetamol-325 mg
Pack Size/Qty/Vol :10 Tablet
Price Unit :Rs 3.6 INR (arround $0.0504 US Dollar)
Price Pack :Rs 36 INR (arround $0.504 US Dollar)

Search Drug Brands alphabetically